| Model Number |
HC15025 |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Pulmonary Valve Stenosis (2024); Insufficient Information (4580)
| Date of Event |
11/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 5 days post implant of this 25mm pulmonary valved conduit implanted in a then 12 year old pediatric patient, it was explanted and replaced with a conduit of the same model.And size the reason for replacement was not reported.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Updated data: a.4: patient weight b.1: adv evnt/prod prob b.5: event description b.7: relevant history h.6: coding.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that reported the reason for replacement as severe pulmonary stenosis with a peak gradient of 60mmhg.No additional adverse patient effects were reported.